“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 155
School of Mathematics
  Title:   Maximal trades
1.  G. B. Khosrovshahi
2.  R. Torabi
  Status:   Published
  Journal: Ars Combin.
  Vol.:  51
  Year:  1999
  Pages:   211-223
  Supported by:  IPM
We call a simple t-(v,k) trade with maximum volume a maximal trade. In this paper, except for v=6m+5, m > 3, maximal 2-(v,3) trades for all v's are determined. In the latter case we give a bound for the volume of these trades.

Download TeX format
back to top
scroll left or right